# SDR A6WA20131109436

- Difficulty date: November 9, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 23,095 hours, 25,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR MOTOR ASSIST LOWER MOUNT BRACKET IS CRACKED AT BOTTOM.  R & R PN 601R317745-7 IAW CRJ 200 SRM 51-42-06.
